# SDR SWAA2025061069379

- Difficulty date: May 10, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 57,299 hours, 34,643 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR FUSELAGE BS986.5 UPPER FLOOR BEAM CAP CORROSION BLENDOUT EXTENDED ALLOWABLE DAMAGE 2025-309410<[01] TOOL USED ON STEP 1: ULTRASONIC THICKNESS GAGE; P/N:45MG; S/N:242232211; DUE DATE:14-NOV-25.;[02] REPAIRED FUSELAGE BS986.5 UPPER FLOOR BEAM CAP CORROSION BLEN DOUT EXTENDED ALLOWABLE DAMAGE M-21-153-00612 . SEE INDIVIDUAL SIGN-OFF BELOW;[03] REPAIRED FUSELAGE BS986.5 UPPER FLOOR BEAM CAP CORROSION BLEN DOUT EXTENDED ALLOWABLE DAMAGE M-21-153-00612 . SEE INDIVIDUAL SIGN-OFF BELOW
